# SDR R61A2018081720887

- Difficulty date: August 2, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N423YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000392
- Aircraft time: 11,841 hours, 8,051 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100696003
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE PAX CABIN AFT WET AREA SEAT TRACK AFT END CORRODED AT FRAME 84, RBL 12.   REMOVED CORROSION AND INSTALLED SEAT TRACK.
